A remark on the definition of Jordan homomorphisms
Portugaliae mathematica, Tome 20 (1961) no. 3, pp. 147-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1961__20_3_114860,
author = {Smiley, M.F.},
title = {A remark on the definition of {Jordan} homomorphisms},
journal = {Portugaliae mathematica},
pages = {147--148},
year = {1961},
volume = {20},
number = {3},
mrnumber = {0141690},
zbl = {0104.26103},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1961__20_3_114860/}
}
Smiley, M.F. A remark on the definition of Jordan homomorphisms. Portugaliae mathematica, Tome 20 (1961) no. 3, pp. 147-148. http://geodesic.mathdoc.fr/item/PORMA_1961__20_3_114860/